MathSciNet Relay Station
MathSciNet bibliographic data
MR398929 (53 #2780) 06A30 (02H25)
Morash, R. P. Orthomodularity and non-standard constructions. Glasnik Mat. Ser. III 10(30) (1975), no. 2, 231–239.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement